Fast sets and points for fractional brownian motion
Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 393-416.
@article{SPS_2000__34__393_0,
     author = {Khoshnevisan, Davar and Shi, Zhan},
     title = {Fast sets and points for fractional brownian motion},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {393--416},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0960.60038},
     mrnumber = {1768077},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__393_0/}
}
TY  - JOUR
AU  - Khoshnevisan, Davar
AU  - Shi, Zhan
TI  - Fast sets and points for fractional brownian motion
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 393
EP  - 416
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__393_0/
UR  - https://zbmath.org/?q=an%3A0960.60038
UR  - https://www.ams.org/mathscinet-getitem?mr=1768077
LA  - en
ID  - SPS_2000__34__393_0
ER  - 
%0 Journal Article
%A Khoshnevisan, Davar
%A Shi, Zhan
%T Fast sets and points for fractional brownian motion
%J Séminaire de probabilités de Strasbourg
%D 2000
%P 393-416
%V 34
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_2000__34__393_0
Khoshnevisan, Davar; Shi, Zhan. Fast sets and points for fractional brownian motion. Séminaire de probabilités de Strasbourg, Volume 34 (2000), pp. 393-416. http://www.numdam.org/item/SPS_2000__34__393_0/

[1] M.T. Barlow AND E. Perkins (1984). Levels at which every Brownian excursion is exceptional. Sém. Prob. XVIII, Lecture Notes in Math. 1059, 1-28, Springer-Verlag, New York. | Numdam | MR | Zbl

[2] M. Csörgö AND P. Révész (1981). Strong Approximations in Probability and Statistics, Academic Press, New York. | MR | Zbl

[3] P. Deheuvels AND M.A. Lifshits (1997). On the Hausdorff dimension of the set generated by exceptional oscillations of a Wiener process. Studia Sci. Math. Hung., 33, 75-110. | MR | Zbl

[4] P. Deheuvels AND D.M. Mason (1997). Random fractal functional laws of the iterated logarithm. (preprint) | MR

[5] R.M. Dudley (1984). A Course on Empirical Processes. École d'Été de St. Flour 1982. Lecture Notes in Mathematics 1097. Springer, Berlin. | MR | Zbl

[6] J. Hawkes (1971). On the Hausdorff dimension of the range of a stable process with a Borel set. Z. Wahr. verw. Geb., 19, 90-102. | MR | Zbl

[7] J. Hawkes (1981). Trees generated by a simple branching process. J. London Math. Soc., 24, 373-384. | MR | Zbl

[8] J.-P. Kahane (1985). Some Random Series of Functions, second edition. Cambridge University Press, Cambridge. | MR | Zbl

[9] R. Kaufman (1974). Large increments of Brownian Motion. Nagoya Math. J., 56, 139-145. | MR | Zbl

[10] D. Khoshnevisan, Y. Peres AND Y. Xiao (1998). Limsup random fractals. In preparation.

[11] N. Kôno (1977). The exact Hausdorff measure of irregularity points for a Brownian path. Z. Wahr. verw. Geb., 40, 257-282. | MR | Zbl

[12] M. Ledoux AND M. Talagrand (1991). Probability in Banach Space, Isoperimetry and Processes, Springer-Verlag, Heidelberg-New York. | MR | Zbl

[13] P. Lévy (1937). Théorie de l'Addition des Variables Aléatoires. Gauthier-Villars, Paris. | JFM | MR | Zbl

[14] R. Lyons (1980). Random walks and percolation on trees. Ann. Prob., 18, 931-958. | Zbl

[15] M.B. Marcus (1968). Hölder conditions for Gaussian processes with stationary increments. Trans. Amer. Math. Soc., 134, 29-52. | MR | Zbl

[16] M.B. Marcus AND J. Rosen (1992). Moduli of continuity of local times of strongly symmetric Markov processes via Gaussian processes. J. Theoretical Prob., 5, 791-825. | MR | Zbl

[17] P. Matilla (1995). Geometry of Sets and Measures in Euclidean Spaces, Fractals and Rectifiability, Cambridge University Press, Cambridge. | Zbl

[18] S. Orey AND S.J. Taylor (1974). How often on a Brownian path does the law of the iterated logarithm fail? Proc. London Math. Soc., 28, 174-192. | MR | Zbl

[19] Y. Peres (1996). Remarks on intersection-equivalence and capacity-equivalence. Ann. Inst. Henri Poincaré: Physique Théorique, 64, 339-347. | Numdam | MR | Zbl

[20] E. Perkins AND S.J. Taylor (1988), Measuring close approaches on a Brownian path, Ann. Prob., 16, 1458-1480. | MR | Zbl

[21] D. Revuz AND M. Yor (1994). Continuous Martingales and Brownian Motion, second edition. Springer, Berlin. | MR | Zbl

[22] G.R. Shorack AND J.A. Wellner (1986). Empirical Processes with Applications to Statistics. Wiley, New York. | MR | Zbl

[23] S.J. Taylor (1966). Multiple points for the sample paths of the symmetric stable process, Z. Wahr. ver. Geb., 5, 247-64. | MR | Zbl

[24] S.J. Taylor (1986). The measure theory of random fractals. Math. Proc. Camb. Phil. Soc., 100, 383-406. | MR | Zbl